Jñānābha‎, Vol. 49 (2) (2019), 1-5

FIXED POINT THEOREMS FOR GENERALIZED NON-EXPANSIVE MAPPINGS

By

N. Chandra, Mahesh C. Joshi and Narendra K. Singh

Department of Mathematics

D. S. B. Campus, Kumaun University, Nainital, India-263002

Email: cnaveen329@gmail.com, mcjoshi69@gmail.com & nsijwali@gmail.com

(Received : June 06, 2018 ; Revised: October 20, 2019)


Abstract

In this paper, we obtain a fixed point theorem for the mappings satisfying non-expansive type conditions.




2010 Mathematics Subject Classification47H10, 54H25
Keywords and phrasesGeneralized non-expansive mappings and Fixed points.